標題: New identity-based society oriented signature schemes from pairings on elliptic curves
作者: Lin, CY
Wu, TC
Zhang, FG
Hwang, JJ
資訊管理與財務金融系 註:原資管所+財金所
Department of Information Management and Finance
關鍵字: cryptography;digital signature;identity-based;society oriented;multisignature;pairing;elliptic curve
公開日期: 5-一月-2005
摘要: In this paper, we will propose two identity-based society oriented signature schemes that allow a group of co-signers to collaboratively generate a single signature for a message. The first proposed scheme is designated with known signers and the second scheme is with anonymous signers. Both schemes make use of pairings on elliptic curves in construction and thus have the merits of simplicity in design and efficiency in performance. In the proposed scheme with anonymous signers, a signer may participate in several different signing groups and may join or leave a signing group dynamically in a secure and efficient manner. (C) 2003 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.amc.2003.07.016
http://hdl.handle.net/11536/24249
ISSN: 0096-3003
DOI: 10.1016/j.amc.2003.07.016
期刊: APPLIED MATHEMATICS AND COMPUTATION
Volume: 160
Issue: 1
起始頁: 245
結束頁: 260
顯示於類別:期刊論文


文件中的檔案:

  1. 000225269700021.pdf